# SDR MWEA98621

- Difficulty date: May 23, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N602ME
- Make and model: Doug DC-9-32
- Aircraft serial: 48133
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 100865
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE AFT COMPARTMENT AND CABIN FLOOR EMERGENCY LIGHT FOUND INOP.  MTC REMOVED AND REPLACED BATTERY PACK IN RIGHT LAVATORY.
